# SDR CA080822002

- Difficulty date: July 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25766304
- Condition: Unserviceable
- Location: Fuel System
- Part time: 1,595 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE HAD ROUGH IDLING, TROUBLESHOOTING REVEALED AN EXCESSIVE AMOUNT OF FUEL WAS BEING INJECTED OUT OF THE FUEL INJECTORS. INSTALLED A SERVICABLE FUEL SERVO.
